Book Video Consultation

Book Video Consultation

Stay Home

No Waiting in lines

Audio/Video Call

PMC Verified Doctors

Talk to Internal Medicine on Post Accutane Side Effects Years Later

person-avatar

me , 42 years male, Romania

Hello , i took accutane about 12 years ago for 3 months and after i remain with the symtoms till now ( dry skin , pain and weakness in the legs and arms , muscle and joints ) i have seen a lot of doctors and do a lot of tests ( blood , mri , dexa , ct and others ) they didnt fiind anything .... what accutane changed in my body ? how it works that u have this issues ? what can i do ? pls help

Internal Medicine Specialist in Mardan - Prof. Dr. Amir Khan

Prof. Dr. Amir Khan - Internal Medicine Specialist

MBBS, FCPS (Medicine) | Mardan

review-stars

102 Positive Reviews

Although this drug is usually used by female for treating achnae These are the Sid effects which will disappear with time. At the moment start with moisturiser on your body like white petroleum gel and avoid other drugs


0

0

Attach Photo here: